Some generalised Fixed point theorems in a partially ordered space endowed with two metrics

Karim Chaira, Abderrahim Eladraoui, Mustapha Kabil

Abstract


The purpose of this paper is to establish fixed point results for a single mapping in a partially ordered space, and to prove a common fixed point theorem for two self-maps satisfying some weak contractive inequalities. We introduce an application to illustrate the usability of our results.


Full Text: PDF

How to Cite this Article:

Karim Chaira, Abderrahim Eladraoui, Mustapha Kabil, Some generalised Fixed point theorems in a partially ordered space endowed with two metrics, Advances in Fixed Point Theory, Vol 6, No 4 (2016), 498-519

Copyright © 2016 Karim Chaira, Abderrahim Eladraoui, Mustapha Kabil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.